×

zbMATH — the first resource for mathematics

Poproduct of lattices and Sorkin’s theorem. (English) Zbl 0288.06005

MSC:
06B05 Structure theory of lattices
08B20 Free algebras
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BALBES R., HORN A.: Order sums of distributive lattices. Pacif. J. Math. 21, 1967, 421-435. · Zbl 0157.34401
[2] BIRKHOFF G.: Lattice Theory. 3. Providence 1967. · Zbl 0153.02501
[3] DEAN R. A.: Free lattices generated by partially ordered sets. Canadian J. Math. 16, 1964, 136-148. · Zbl 0122.25801
[4] GRÄTZER G., LAKSER H., PLATT C. R.: Free product of lattices. Fund. math. 69. 1970, 233-240. · Zbl 0206.29703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.